Polynomial Pell's equation and periods of quadratic irrationals

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)135-144
JournalJP Journal of Algebra, Number Theory, and Applications
Volume8
Publication statusPublished - 2007 Jun 1

Cite this

Polynomial Pell's equation and periods of quadratic irrationals. / Yokota, Hisashi.

In: JP Journal of Algebra, Number Theory, and Applications, Vol. 8, 01.06.2007, p. 135-144.

Research output: Contribution to journalArticle

@article{407cdbb399e84447a605fbb09c4dfc0e,
title = "Polynomial Pell's equation and periods of quadratic irrationals",
author = "Hisashi Yokota",
year = "2007",
month = "6",
day = "1",
language = "English",
volume = "8",
pages = "135--144",
journal = "JP Journal of Algebra, Number Theory, and Applications",

}

TY - JOUR

T1 - Polynomial Pell's equation and periods of quadratic irrationals

AU - Yokota, Hisashi

PY - 2007/6/1

Y1 - 2007/6/1

M3 - Article

VL - 8

SP - 135

EP - 144

JO - JP Journal of Algebra, Number Theory, and Applications

JF - JP Journal of Algebra, Number Theory, and Applications

ER -